Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 110, Number 2

All articles in this issue are freely accessible.

An isomorphism theorem for commutative modular group algebras
William Ullery.
Proc. Amer. Math. Soc. 110 (1990), 287-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031452
On ranges of polynomials in finite matrix rings
Chen-Lian Chuang.
Proc. Amer. Math. Soc. 110 (1990), 293-302
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1027090
Permutation polynomials and resolution of singularities over finite fields
Da Qing Wan.
Proc. Amer. Math. Soc. 110 (1990), 303-309
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031673
The degree of smooth non-arithmetically Cohen-Macaulay threefolds in $P^{5}$
Rosa M. Miró-Roig.
Proc. Amer. Math. Soc. 110 (1990), 311-313
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031451
A finiteness property of affine algebras
Hyman Bass.
Proc. Amer. Math. Soc. 110 (1990), 315-318
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1030733
On the weighted integrability of maximal ergodic ratios
Kenneth F. Andersen.
Proc. Amer. Math. Soc. 110 (1990), 319-323
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021892
Extensions of isometrically invariant measures on Euclidean spaces
Piotr Zakrzewski.
Proc. Amer. Math. Soc. 110 (1990), 325-331
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021216
Univalence of Gaussian and confluent hypergeometric functions
Sanford S. Miller and Petru T. Mocanu.
Proc. Amer. Math. Soc. 110 (1990), 333-342
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017006
Singular integrals with power weights
Steve Hofmann.
Proc. Amer. Math. Soc. 110 (1990), 343-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021899
Integrability of double lacunary sine series
Ferenc Móricz.
Proc. Amer. Math. Soc. 110 (1990), 355-364
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021902
Asymptotic expansions for solutions of smooth recurrence equations
Shing-Whu Jha, Attila Máté and Paul Nevai.
Proc. Amer. Math. Soc. 110 (1990), 365-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014646
On products of harmonic polynomials
Tomas Schonbek.
Proc. Amer. Math. Soc. 110 (1990), 371-375
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021903
Nongeometric convergence of best $L_{p} (p≠2)$ polynomial approximants
K. G. Ivanov and E. B. Saff.
Proc. Amer. Math. Soc. 110 (1990), 377-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019751
On approximately inner automorphisms of certain crossed product $C^{*}$-algebras
Marius Dădărlat and Cornel Pasnicu.
Proc. Amer. Math. Soc. 110 (1990), 383-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021897
Asymptotic property of solutions of a class of third-order differential equations
N. Parhi and P. Das.
Proc. Amer. Math. Soc. 110 (1990), 387-393
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019279
Some random fixed point theorems for condensing and nonexpansive operators
Hong Kun Xu.
Proc. Amer. Math. Soc. 110 (1990), 395-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021908
Gevrey class semigroups arising from elastic systems with gentle dissipation: the case $0<𝛼<\frac12$
Shu Ping Chen and Roberto Triggiani.
Proc. Amer. Math. Soc. 110 (1990), 401-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021208
On Hankel transform
Antonio J. Duran.
Proc. Amer. Math. Soc. 110 (1990), 417-424
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019749
Random times and time projections
Chris Barnett and Ivan F. Wilde.
Proc. Amer. Math. Soc. 110 (1990), 425-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021894
Classification of nearly invariant subspaces of the backward shift
Eric Hayashi.
Proc. Amer. Math. Soc. 110 (1990), 441-448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019277
Product formula for resolvents of normal operators and the modified Feynman integral
António de Bivar-Weinholtz and Michel L. Lapidus.
Proc. Amer. Math. Soc. 110 (1990), 449-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013964
The Cesàro operator is bounded on $H^{1}$
Aristomenis G. Siskakis.
Proc. Amer. Math. Soc. 110 (1990), 461-462
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021904
Isometric immersions with congruent Gauss maps
John Douglas Moore and Maria Helena Noronha.
Proc. Amer. Math. Soc. 110 (1990), 463-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023353
A square shape of the graph of iterates of multifunctions: a complete controllability result
Arie Leizarowitz.
Proc. Amer. Math. Soc. 110 (1990), 471-477
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023351
On $2$-step solvable groups of finite Morley rank
Kathryn Enochs and Ali Nesin.
Proc. Amer. Math. Soc. 110 (1990), 479-489
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 984788
Partitions of vector spaces
Amer Bešlagić.
Proc. Amer. Math. Soc. 110 (1990), 491-493
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021207
The irrationals are not recursively enumerable
Richard Mansfield.
Proc. Amer. Math. Soc. 110 (1990), 495-497
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019752
The virtual $Z$-representability of $3$-manifolds which admit orientation reversing involutions
Shi Cheng Wang.
Proc. Amer. Math. Soc. 110 (1990), 499-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 977930
When is $C(X)$ a coherent ring?
Charles W. Neville.
Proc. Amer. Math. Soc. 110 (1990), 505-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 943797
Defining the boundary of a homology manifold
W. J. R. Mitchell.
Proc. Amer. Math. Soc. 110 (1990), 509-513
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019276
The group of measure preserving transformations of the unit interval is an absolute retract
Nguyen To Nhu.
Proc. Amer. Math. Soc. 110 (1990), 515-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1009997
The construction of global attractors
Marcy Barge and Joe Martin.
Proc. Amer. Math. Soc. 110 (1990), 523-525
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023342
Projectivity of the Whitehead product in spheres
Wên Hsiung Lin.
Proc. Amer. Math. Soc. 110 (1990), 527-534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1023352
The influence of a small cardinal on the product of a Lindelöf space and the irrationals
L. Brian Lawrence.
Proc. Amer. Math. Soc. 110 (1990), 535-542
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021211
The product of a Lindelöf space with the space of irrationals under Martin’s axiom
K. Alster.
Proc. Amer. Math. Soc. 110 (1990), 543-547
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 993736
The structure of (exactly) $2$-to-$1$ maps on metric compacta
Jo Heath.
Proc. Amer. Math. Soc. 110 (1990), 549-555
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1013970
Dimension and infinite products in separable metric spaces
John Kulesza.
Proc. Amer. Math. Soc. 110 (1990), 557-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1017848
Nonexistence of positively expansive maps on compact connected manifolds with boundary
Koichi Hiraide.
Proc. Amer. Math. Soc. 110 (1990), 565-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1019272
Every zero-dimensional space is cell soluble
Toshiji Terada.
Proc. Amer. Math. Soc. 110 (1990), 569-571
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1021906